# SDR K11A2024080700273

- Difficulty date: June 26, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N337CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 25173
- Aircraft time: 56,289 hours, 40,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Part time: 56,289 hours, 40,277 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LWR LEG OF FRAME IN FWD PIT STA 500 LBL 3.
